By Topic

Maximum likelihood estimation of Weibull parameters for two independent competing risk

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ishioka, T. ; Ricoh Co. Ltd., Tokyo, Japan ; Nonaka, Y.

A stable technique for obtaining the maximum-likelihood estimate of Weibull parameters of the life distributions of two components that form a series system is presented. The technique requires much more computation than the procedure of H. Kanie and Y. Nonaka (1985). Simulation results, however, show that the standard deviation of the estimated values of the Weibull parameters is greatly reduced. This technique does not require the concomitant indicator and can be applied not only for complete data but for randomly censored data

Published in:

Reliability, IEEE Transactions on  (Volume:40 ,  Issue: 1 )